# SDR SWIA20241029819

- Difficulty date: August 19, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 47,177 hours, 31,222 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Compensator
- Condition: Failed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B ELEV. PCU COMPENSATOR FAILED CHECK. (C-CHECK RO 10/28/2024) (FILED OPEN)ON TASK CARD 27-320-1003-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH  SN- 621113191 EXPIRATION- 12/20/24.ON TASK CARD 27-320-1003-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH  SN- 6211131191 EXPIRATION- 12/20/24.ON TASK CARD 27-320-1003-SKY, THE FOLLOWING TOOL WAS ENTERED: TENSION METER  SN- 75844 EXPIRATION- 05/15/25.ON TASK CARD 27-320-1003-SKY, THE FOLLOWING TOOL WAS ENTERED: DIGITAL PROTRACTOR SN- 1V003 EXPIRATION- 01/08/25.REMOVED AND REPLACED L/H I/B ELEV POWER CONTROL UNIT IAW TASK CARD 27-320-1003-SKY
